Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Title: Характеристики статей, опубликованных в настоящем номере (Russian)
Language: English
Language: German
Language: Russian
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 17
Issue: 4
Year: 1967
Pages: (471a)-(471d)
Category: editorial
DOI: 10.21136/CMJ.1967.100795
Date available: 2008-06-09T13:34:33Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_17-1967-4_1.pdf 550.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo